# SDR QXEA200501142

- Difficulty date: July 24, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 9,116 hours, 9,626 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522184
- Part serial: 061C0346
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 2,743 hours, 2,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSO - AFTER START NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED.  RESET PER ABNORMAL CHECKLIST, STILL REMAINED ILLUMINATED.  REPLACED NR 2 AC GENERATOR AND CHECKED SCAVENGE FILTER FOR CONTAMINATION.  NO DEFECTS NOTED.  BOTH AC GENERATOR AND SCAVENGE FILTER LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
